back again...

Discussion in 'After Effects' started by cookiemonster, Jan 5, 2010.

Thread Status:
Not open for further replies.
  1. cookiemonster

    cookiemonster Banned Member

    hopefully not for long. though today is looking good
    i took an overdose of quite<Mod Edit:IrishDoll,Methods> and will probably never do it again. it was one of the more pleasant attempts in the way that i was out of it the whole time i was in hospital and they did treat me nicely in there. i don't really remember that much until i was out again. thats when the real pain kicked in. at the hospital i was just puking and dry heaving and although because of it i couldn't speak it wasn't that bad. the weakness and pain didn't set in until walking round ASDA and feeling generally crap. I've been getting really bad tummy pains and I've not felt physically warm since then.
    it wasn't worth the physical pain. and i'm not gonna try that again.
    most people now no longer trust me and so i'm hiding til i'm allowed back ok
    Last edited by a moderator: Jan 5, 2010
  2. Bambi

    Bambi Well-Known Member

    Hey I think you need to tell someone about you stomach pains and inability to get warm...the drugs you took could have started a stomach ulcer which may be bleeding and causing you to feel cold. I don't want to scare you but you must know that this is a side effect of the drugs you have taken. I have a bleeding ulcer and almost died so please seek medical attention soon..
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Im glad u see overdosing not the answer it can make you awfully sick. I agree with Bambi go get your stomach looked at you may have bleed somewhere that needs medication to fix. Tell GP about stomach pain okay take care
Thread Status:
Not open for further replies.